# SDR 20000622SH034

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N643WM
- Make and model: Cessna 414A
- Aircraft serial: 414A1205
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: CM35895059825010
- Condition: Failed
- Part time: 2,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, FUEL FLOW INDICATION PROBLEM.  TECHNICIAN NOTED THE AVIONICS SWITCH FELT ''ABNORMAL''.  DID NOT HAVE ''POSITIVE FEEL''.  NEW SWITCH INSTALLED.  NOTE:  REMOVED SWITCH TOTALLY FAILED DURING OPERATION CHECK AFTER REMOVAL.  SWITCH LEVER SEIZED.   (X)
